# SDR ASAA2016071117372

- Difficulty date: July 11, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 4,116 hours, 1,366 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Wire Harness
- Part number: 3250434020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACQUIRED FAULT CODE ON EEC BITE TEST NR 2 ENGINE.  ACFT GROUNDED.  FOUND NR 2 ENGINE EEC FAULTS LOGGED 75-10822 IN LEGS 4, 5, 6, 7, AND 10.  NO CURRENT FAULTS ARE LOGGED.  T25 READING T25 CH B = 21.23, T25 CH A= 21.30.  ACCOMPLISHED FIM 75-33 TASK 801.  T25 SIGNAL IS OUT OF RANGE, FAULT ISOLATION DISCONNECTED DP0909 AND DP0910.  PERFORMED MEASURE THE RESISTANCE BETWEEN THESE CONTACTS TO EXAMINE THE WIRES BETWEEN THE APPLICABLE EEC CONNECTOR, DP0909 (CH A) OR DP1010 (CH B), ON THE WIRE HARNESS THROUGH THE T25 SENSOR: DP0909 PIN M TO PIN L 156 - 339 OHMS.  ACTUAL READING IS 216 OHMS.  PIN M CONNECTOR SHELL IS MORE THAN 20 MEGOHMS, PIN L CONNECTOR SHELL MORE THAN 20 MEGOHMS.  COMPARED TO CHANNEL B AND IT IS READING THE SAME RESISTANCE.  MEGGED WIRING AND FOUND NO FAULT ON HARNESS. REINSTALLED ALL DISTURBED ITEMS TO ORIGINAL CONFIGURATION. ACCOMPLISHED NR 2 TASK AMM 73-21-00-700-804-F00,  NR 2 EEC TEST, NO FAULTS LOGGED.  IAW WDM 75-31-21. REMOVED & REPLACED J-9 & J-10, 3 O'CLOCK STRUT HARNESS ON NR 2 ENGINE IAW AMM 73-21-06-000-802-F00. OPS NORMAL. ACCOMPLISHED FADEC TEST IAW AMM 73-21-00-700-802-F00.
